MAUDE Adverse Event Report: BIOMET UK LTD. OXF UNI CMNTLS TIB SZ D RM; PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL, SEMI-CONSTRAINED

BIOMET UK LTD. OXF UNI CMNTLS TIB SZ D RM; PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL, SEMI-CONSTRAINED
Catalog Number 166577
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent revision knee surgery due to a tibial plateau fracture.The surgeon stabilized the fracture with a plate and revised the prosthesis by replacing the uncemented tibial tray and bearing with a cemented tibial tray and a new bearing.The tibial tray was downsized from a size d to a size c, approximately 1 month and 4 days post-implantation.Attempts have been made and all additional information received has been included in this report.
 
Additional Manufacturer Narrative
(b)(4).D10: oxf anat brg rt lg size 3 pma; item# 159582; lot# 7868812.Oxford ph3 cementless fem sz l; item# 154927; lot# 66370135.G2 ¿ foreign ¿ new zealand.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: a1; a3a; b4; b5; d2a; g3; g6; h2; h3; h6; h11.No product was returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Review of the complaint history found no additional related complaints for this item.Radiographs were provided and reviewed by a radiologist.The review identified that the tibial component position is malpositioned, as it is abnormally rotated.A vertical fracture line extends distally from the keel, exiting at the medial tibial metadiaphyseal cortex.There is slight medial displacement of the medial tibial plateau containing fracture fragment.Radiolucency is present at the tibial component keel/plate metal bone interfaces is consistent with loosening of the tibial component.The reported event was confirmed by review of x-rays.A definitive root cause cannot be determined.However, according to the xray review, malpositioning of the tibial component may be a contributing factor.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OXF UNI CMNTLS TIB SZ D RM
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL, SEMI-CONSTRAINED
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22673302
Report Number3002806535-2025-00295
Device Sequence Number14377987
Product Code NRA
UDI-Device Identifier00887868354762
UDI-Public(01)00887868354762(17)341015(10)66898239
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number166577
Device Lot Number66898239
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age56 YR
Patient SexMale